# SDR USAA2014091800001

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,767 hours, 24,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR WALK THRU FOUND 3L EMER EXIT SIGN & 3R SIDEWALL EMER SIGN INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK.
